RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 43, Issue 6  


Irreducible abelian $p$-groups which are near direct sums of cyclic groups
S. V. Rychkov
705
Locally compact Jordan rings that are nearly division rings
A. M. Slin'ko
713
Characterization of some finite Frobenius groups
V. P. Shunkov
725
A certain class of orthogonal convergence systems
E. A. Vlasova
734
Approximation of functions from $C^r$ by splines of minimal defect
V. I. Ivanov
746
Exact inequalities of Jackson type for periodic functions in space $L_2$
A. A. Ligun
757
Approximation by elements of a finite-dimensional subspace of functions from various Sobolev or Nikol'skii spaces
V. N. Temlyakov
770
Regularized traces of integrodifferential operators
V. A. Lyubishkin, I. D. Tsopanov
786
Nuclearity of the operators of embedding of certain classes of analytic functions in weighted spaces
O. G. Parfenov
794
$(C,1)$-Summability of Fourier series with respect to a multiplicative system of functions
N. I. Tsutserova
808
Structure of a weak discontinuity of solutions of quasilinear degenerate parabolic equations
K. A. Volosov, V. G. Danilov, V. P. Maslov
829
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019